MathSciNet Relay Station
MathSciNet bibliographic data
MR43440 92.0X
Skellam, J. G. Random dispersal in theoretical populations. Biometrika 38, (1951). 196–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement